Top
20
Doctor insights on: Is It Possible For Me To Have Bph At 22 Years Old

Share
1

1
Is it possible for me to have BPH at 22 years old?

Is it possible for me to have BPH at 22 years old?

Not likely: While some young men may have lower urinary tract voiding symtpoms, they are not likely due to an enlarged prostate as the prostate has not started to enlarge at such a young age. Some young men have a bladder neck problem that looks like BPH and may repsond to some of the same treatments. Your urologist would be able to to the evaluation and recommend appropriate treatment. ...Read more

Dr. James Krick
306 Doctors shared insights

Bph (Definition)

BPH is abbrev of benign prostate hyperplasia, which is a general, confusing, clinical term for men's trouble to void although it is a pathological term to describe microscopic increase in number & size of glandular cells in the prostate, starting as early as age 30. For better use, LUTS is proposed to replace BPH. More? Go to ...Read more


2

2
Is BPH common in youngs for example 22 years old man?

Is BPH common in youngs for example 22 years old man?

No: BPH is more a disease of older men. Prostate growth is much more common in the 40s and 50s which contribute to the increased urinary symptoms at this age. ...Read more

3

3
My dad 58 years old. Has recently had laser ablation of prostate for bph. Previously dignosed as prostatitis with uti. Now onfoley catheter. Fever not reducing and doctors told he has micro abscess?

Foley infection: BPH is of minimal concern at 58. Prostate ca in the 50's can be serious. An indwelling cath might be needed but frequently associated with UTI and microabscesses. Can be brought under control with the proper antibiotics. ...Read more

4

4
I'm 28 year old male having symptoms of BPH is this normal?

I'm 28 year old male having symptoms of BPH is this normal?

Enlarged prostate: Hi

the term BPH can cover a lot of issues in regards to the prostate. At your age I would assume first that this is a prostate infection and not a permanent condition.

I would ask about your recent sexual activity; about your symptoms, other medications you are taking and how your bowels are moving.
But, please do not ignore this or wait for it to get better on it's own. ...Read more

6

6
Hello Dr I would like to ask you a question if it is normal for a 40 year old man to have to urunate 1 time every nigth during sleeping hours, if this means he could be suffering from BPH? Also what about would be the normal urine flow/intensity for him?

Hello Dr I would like to ask you a question if it is normal for a 40 year old man to have to urunate 1 time every nigth during sleeping hours, if this means he could be suffering from BPH? Also what about would be the normal urine flow/intensity for him?

See remark: At 40 yrs, BPH is uncommon. Voiding once is not that bad but is not common. Do you drink fluids, alcohol,
coffee, tea, a lot of fruits before bedtime? They all cause your complaint. I don't want to go into detail of flow and intensity which require special instruments. Abstain from excessive fluids at night, if you still are bothered with the one-time getting up @ night, see a urologist ...Read more

8

8
67 year old man with low blood pressure for the last month (90/55 mmHg). He has taken Tamsulosin for BPH for a month, stopped 3 weeks ago.?

67 year old man with low blood pressure for the last month (90/55 mmHg). He has taken Tamsulosin for BPH for a month, stopped 3 weeks ago.?

Definitely: Could have contributed to the blood pressure. If you are not having symptoms with the low blood pressure not a big deal. If you are having symptoms talk to your doctor to try and help you adjust things. ...Read more

9

9
Can taking drugs for peripheral neuroptahy, bph, edema, hypertenison cause tenderness in male breast of 69 year old man.

Can taking drugs for peripheral neuroptahy, bph, edema, hypertenison cause tenderness in male breast of 69 year old man.

Yes they can.: Many medications, especially the drugs for bph, can have some affects on the male hormone levels. Breast tenderness and even some breast growth is not uncommon in men taking drugs for bph, especially the 5-ari medications. While not particularly dangerous, please monitor this closely with your physician. ...Read more

11

11
Been on. 4 mg / day flomax (tamsulosin) for BPH over 2 years. I have 4 or 5 side effects. After I stop when will they subside, and could anything be permanent?

1-2 weeks: Most men notice improvement within a week or two at the most. That said, they also notice a relapse of urinary obstructive symptoms within a similar time period. Monitor yourself for both issues to take the proper course of action. ...Read more

14

14
Taking avodart (dutasteride) and flomax for three years for bph. Some of the symptoms have returned. Do these pills lose their efficacy after a while?

The pills: Are a "treatment" not a "cure". Check w/your physician and/or urologist as your BPH may have worsened or changed. ...Read more

15

15
Can masturbating too often (for years on end) cause stress incontinence and/or BPH? I know I have the first one and I suspect the second.

Can masturbating too often (for years on end) cause stress incontinence and/or BPH? I know I have the first one and I suspect the second.

No such relationship: Masturbating is not harmful and has no long term harms like you have listed. If you have problems with urine control you have to look for another cause. If it is bothersome, you should seek advice from a urologist. ...Read more

16

16
Been on flomax (tamsulosin). 4mg / day for BPH for 2 years. Have several side effects. When I stop flomax (tamsulosin) can my urine stream stop entirely?

Been on flomax (tamsulosin). 4mg / day for BPH for 2 years. Have several side effects. When I stop flomax (tamsulosin) can my urine stream stop entirely?

Possibly: Depending on a number of variables including how long you have been on flomax, (tamsulosin) what is the severity of your bph, and have you ever been in complete urinary retention before, what would most likely happen is a return to your pre-flomax voiding pattern. You should address your concerns with your doctor and discuss alternatives to Flomax (tamsulosin) if you are finding the side effects particularly bothersome. ...Read more

17

17
On avodart (dutasteride) for 5+ years to treat bph. Decrease in penile length observed. Connection? If so, will stopping meds reverse this unfortunate side-effect?

No it is not related: Avodart (dutasteride) is a 5 Alpha reductase inhibitor that will reduce the size of the prostate and lower the psa level by 50%. It may lower the volume of the ejaculate and caouse ed in some men but shold not change the length of the penis. ...Read more

18

18
Been on flomax (tamsulosin). 4mg / day for BPH for 2 years. Have several side effects. When I stop flomax (tamsulosin) can my urine stream stop entirely? If so what would I do?

Been on flomax (tamsulosin). 4mg / day for BPH for 2 years. Have several side effects. When I stop flomax (tamsulosin) can my urine stream stop entirely? If so what would I do?

Lower urinary tract: There are other medication options, depending on your specific side effects. A urologist would evaluate you for a variety of issues related to your bladder and prostate. ...Read more

19

19
I head that flomax and avodart taken together increase the risk of heart failure. I am on both for 5 years because of BPH. Should I be worried?

I head that flomax and avodart taken together increase the risk of heart failure. I am on both for 5 years because of BPH. Should I be worried?

Doubtful: There is no compelling evidence that this common combination of medications causes heart failure. Millions of men take both of these drugs together ...Read more

20

20
Having BPH 4 years. Recent Estradiol level was 307, 7 pmol/L. DHT was not tested. Testosterone was normal. Is estradiol likely the cause? Thank you.

I don't know why: Your estradiol level was checked, but it's not the cause of your BPH, which occurs in a majority of men to some degree or another. Discuss with your urologist or PCP. ...Read more

Dr. Michael Michaels
165 Doctors shared insights

Benign Prostatic Hyperplasia (Definition)

Benign prostatic hyperplasia (hypertrophy) is an enlargement of the prostate gland in males that can constrict the male urethra leading to retention of urine, feelings of urgency, etc. If severe enough, it can be treated with ...Read more